# SDR AUS20040121

- Difficulty date: February 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 2742004003
- Condition: Faulty
- Location: Elevator Tab
- Part time: 1,660 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PITCH TRIM ACTUATOR SLIPPING.
